# SDR FDEA201909222305

- Difficulty date: September 22, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB12495
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FIXED LEADING COMPARTMENT STATION XOS 993 RIB DOUBLER CRACKED. LEFT WING - FIXED LEADING COMPARTMENT STATION XOS 993 RIB CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G, DOUBLER FABRICATED AS PER DRAWING ARB 1249 REV AA, AND INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED MAJOR PER GMM 6-  2-100.
